Advertisement

Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Tauberian type theorems for double series summable by Cesaro methods

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    M. A. Kalatalova, “The (C)-property of Cesaro methods of summing double series,” Ukr. Matem. Zh.,23, No. 3 (1971).

  2. 2.

    K. Knopp, “Converses of limitation for double series,” Mathemat. Zeitschr.45, 573–589 (1939).

  3. 3.

    N. A. Davydov, “On a property of Cesaro methods of summing series,” Matem. Sb.,38, No. 4 (1956).

  4. 4.

    V. G. Chelidze, “Some questions of the theory of double series,” Hankow, China (1958).

Download references

Author information

Additional information

Translated from Ukrainskii Matematicheskii Zhurnal. Vol. 23, No. 6, 1971.

We thank N. A. Davydov for help extended in the writing of the present work.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Kalatalova, M.A. Tauberian type theorems for double series summable by Cesaro methods. Ukr Math J 23, 597–606 (1971). https://doi.org/10.1007/BF01085082

Download citation

Keywords

  • Type Theorem
  • Double Series
  • Tauberian Type
  • Tauberian Type Theorem
  • Cesaro Method